# SDR SWAA2024030146832

- Difficulty date: January 30, 2024
- Submitted: March 1, 2024
- Operation: Air carrier
- Aircraft: N7877H
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29359
- Aircraft time: 55,706 hours, 30,488 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Part number: UNKNOWN
- Condition: Worn
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR HARDWARE ON GIRT BAR FLOOR BRACKETS AT FWD ENTRY AND SERVICE DOOR 2024-77334<[01] REPLACED HARDWARE ON GIRT BAR FLOOR BRACKETS AT FWD ENTRY AND SERVICE DOOR IAW AMM:25-66-02-400-801 STEP 3.D.(1)(H) THRU E. AND PERFORMED OPERATIONAL TEST GIRT BAR BRACKETS AND TEST IS OK;[02] REPLACED HARDWARE ON GIRT BAR FLOOR BRACKETS AT FWD ENTRY AND SERVICE DOOR IAW AMM:25-66-02-400-801 STEP 3.D.(1)(H) THRU E. AND PERFORMED OPERATIONAL TEST GIRT BAR BRACKETS AND TEST IS OK
